To cite this record:
Solving stochastic programs with integer recourse by enumeration : A framework using Gröbner basis reductions
Schultz, Rüdiger
Stougie, Leen
van der Vlerk, Maarten H.

Date: 1998
Abstract: In this paper we present a framework for solving stochastic programs with complete integer recourse and discretely distributed right-hand side vector, using Gröbner basis methods from computational algebra to solve the numerous second-stage integer programs. Using structural properties of the expected integer recourse function, we prove that under mild conditions an optimal solution is contained in a finite set. Furthermore, we present a basic scheme to enumerate this set and suggest improvements to reduce the number of function evaluations needed. .
Language: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Subject: Stochastic programming ; Integer recourse ; Algorithm ; Gröbner basis
Published in: Mathematical Programming, vol. 83 n. 2 (1998) p. 229-252, ISSN 0025-5610

24 p, 1.1 MB
 UAB restricted access

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2006-03-13, last modified 2017-10-28

   Favorit i Compartir